I am prescribed 100 mg / day of prozac. I have been taking for months. I have read in various sources that the maximum dosage should be 60-80mg per day. What are the dangers in my taking 100mg a day of this MEDECINE?
It pretty much says over and over again max dose is 80. Have you had better results with 100? If 80 wasn't helping you need a different med, not more prozac. You could have exaggerated side effects of confusion, tremors and abnormal gait. Is your dr at least doing liver and kidney function tests on you?
Smurf719 Yes I have seen prozac prescribed much higher alot of doctors the really know the medication know what and how much higher they can go because they prescribe it all the time this is no worry on this one what happens when you have been on it for a while it does not work as well and rather then change a drug that is working so well for you the up the dose there are alot of things each one of us is different and alot of the prescribing doses very from person to person alot of the sugested doses are just that but if you start having increased side effects tell the doctor right away nothing to worry about..Chuck1957
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 45 answers
I have been on Prozac for 9 yrs straight. 80mg daily. Can this drug become ineffective after this t?
Posted 4 Jun 2010 • 3 answers
Posted 8 Mar 2011 • 10 answers
Posted 21 Jul 2012 • 2 answers
Posted 5 Jun 2016 • 0 answers